Keywords = Chebyshev polynomials
Number of Articles: 3
1. Coefficients of Bi-Univalent Functions Involving Pseudo-Starlikeness Associated with Chebyshev Polynomials

Volume 5, Issue 1, Winter and Spring 2019, Pages 140-149

Ibrahim Awolere; Abiodun Tinuoye Oladipo


2. Polynomial Bounds for a Class of Univalent Function Involving Sigmoid Function

Volume 4, Issue 1, Winter and Spring 2018, Pages 88-101

Olubunmi A. Fadipe-Joseph; Bilikis B. Kadir; Sunday E. Akinwumi; Esther O. Adeniran


3. On the Chebyshev Polynomial Bounds for Classes of Univalent Functions

Volume 2, Issue 1, Winter and Spring 2016, Pages 1-5

Şahsene Altinkaya; Sibel Yalçın